# SDR DALA2024032203671

- Difficulty date: March 20, 2024
- Submitted: March 22, 2024
- Operation: Air carrier
- Aircraft: N389DA
- Make and model: Boeing 737832
- Aircraft serial: 30376
- Aircraft time: 72,141 hours, 28,858 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Channel
- Part number: UNKNOWN
- Condition: Misinstalled
- Location: Bs 337-340
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT 3719, FWD WET AREA MOP-SILL ANGLE HAS MISS DRILL HOLE AT STA 337 AND STA 340 RBL52 WL 208. CORECTIVE ACTION: REMOVED AND REPLACED MOP-SILL FROM STA 277 TO 360 RBL 52 WL 208 AT MAIN CABIN PER B737 SRM 51-40-02-0G AND DWG# 141A8310. (LP 0255433)
